RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Filatov, Oleg Pavlovich

Statistics Math-Net.Ru
Total publications: 37
Scientific articles: 35

Number of views:
This page:987
Abstract pages:4754
Full texts:1846
References:647
Professor
Doctor of physico-mathematical sciences (1992)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:

http://www.mathnet.ru/eng/person19068
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:filatov.o-p
https://mathscinet.ams.org/mathscinet/MRAuthorID/190312
http://elibrary.ru/author_items.asp?authorid=http://elibrary.ru/author_profile.asp?id=3634
http://www.scopus.com/authid/detail.url?authorId=7003720838

Publications in Math-Net.Ru
2016
1. O. P. Filatov, “A model of liquid level measurements”, Zh. Vychisl. Mat. Mat. Fiz., 56:12 (2016),  2115–2124  mathnet  elib; Comput. Math. Math. Phys., 56:12 (2016), 2084–2093  isi  scopus
2015
2. O. P. Filatov, “The limits of maximal means and no autonomous differential inclusions”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2015, 10(132),  47–51  mathnet  elib
3. N. I. Klyuev, O. P. Filatov, “Models for measuring the liquid level in the tank of rocket carrier”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2015, 3(125),  88–96  mathnet  elib
4. O. P. Filatov, “Global theorem of existence and uniqueness of the first boundary value problem for nonlinear integrodifferential equations of parabolic type”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2015, 3(125),  64–72  mathnet  elib
2014
5. O. P. Filatov, “Stabilization of generalized solution of the third boundary problem for a parabolic equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2014, 3(114),  93–96  mathnet
2013
6. O. P. Filatov, “The theorem of averaging in the condition of unlimeted speed for almost-periodic functions”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, 3(104),  53–57  mathnet
2012
7. O. P. Filatov, “The theorem of averaging for the almost-periodic functions”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2012, 6(97),  100–112  mathnet
2011
8. O. P. Filatov, “Averaging Theorem for Indeterminate Conditionally Periodic Motion”, Mat. Zametki, 90:2 (2011),  318–320  mathnet  mathscinet; Math. Notes, 90:2 (2011), 301–303  isi  scopus
9. O. P. Filatov, “The evolution of limits of maximal means for periodic functions”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, 2(83),  75–79  mathnet
2010
10. O. P. Filatov, “The theorem of averaging and indeterminate conditional periodic motions”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2010, 6(80),  87–92  mathnet
2009
11. O. P. Filatov, “The identification of the evolutional systems”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, 8(74),  109–117  mathnet
2006
12. O. P. Filatov, “Квазирешения дифференциальных включений и теорема разностной аппроксимации”, Matem. Mod. Kraev. Zadachi, 3 (2006),  214–217  mathnet
13. O. P. Filatov, “Difference approximation and an averaging theorem for differential inclusions”, Sib. Zh. Ind. Mat., 9:2 (2006),  137–152  mathnet  mathscinet
2005
14. E. V. Sokolovskaya, O. P. Filatov, “Approximation from Above of Systems of Differential Inclusions with Non-Lipschitzian Right-Hand Side”, Mat. Zametki, 78:5 (2005),  763–772  mathnet  mathscinet  zmath  elib; Math. Notes, 78:5 (2005), 709–718  isi  scopus
2000
15. O. P. Filatov, “Periodicity of optimal controls in the problem on the evaluation of limits of maximal averages”, Differ. Uravn., 36:5 (2000),  618–623  mathnet  mathscinet; Differ. Equ., 36:5 (2000), 683–688
16. O. P. Filatov, “The existence of limits of maximal means”, Mat. Zametki, 67:3 (2000),  433–440  mathnet  mathscinet  zmath; Math. Notes, 67:3 (2000), 365–371  isi
1999
17. O. P. Filatov, “On the problem of constructing averaged differential inclusions”, Differ. Uravn., 35:6 (1999),  764–771  mathnet  mathscinet; Differ. Equ., 35:6 (1999), 765–772
18. O. P. Filatov, “An asymptotic method for calculating limits of maximal means”, Mat. Zametki, 66:3 (1999),  431–438  mathnet  mathscinet  zmath; Math. Notes, 66:3 (1999), 348–354  isi
1998
19. A. C. Kairakbaev, O. P. Filatov, “An iterative method for calculating the limits of maximal means”, Zh. Vychisl. Mat. Mat. Fiz., 38:10 (1998),  1661–1664  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:10 (1998), 1591–1594
1997
20. O. P. Filatov, “Averaging of a controlled differential inclusion”, Differ. Uravn., 33:6 (1997),  782–785  mathnet  mathscinet; Differ. Equ., 33:6 (1997), 785–788
1996
21. O. P. Filatov, “On the theory of asymptotic stability”, Differ. Uravn., 32:7 (1996),  1002–1003  mathnet  mathscinet; Differ. Equ., 32:7 (1996), 1014–1016
22. O. P. Filatov, “Evaluation of the limits of maximal means”, Mat. Zametki, 59:5 (1996),  759–767  mathnet  mathscinet  zmath; Math. Notes, 59:5 (1996), 547–553  isi
1995
23. O. P. Filatov, “On exact differential inclusions in averaging problems”, Differ. Uravn., 31:1 (1995),  54–62  mathnet  mathscinet; Differ. Equ., 31:1 (1995), 47–54
1991
24. O. P. Filatov, M. M. Khapaev, “On the problem of the washing out of admixtures from a cavity”, Dokl. Akad. Nauk SSSR, 317:6 (1991),  1373–1375  mathnet  mathscinet; Dokl. Math., 36:4 (1991), 303–304
25. O. P. Filatov, “Estimates of support functions of averaged differential inclusions”, Mat. Zametki, 50:3 (1991),  135–142  mathnet  mathscinet  zmath; Math. Notes, 50:3 (1991), 970–975  isi
1990
26. O. P. Filatov, “Differential inequalities in stability theory”, Differ. Uravn., 26:12 (1990),  2077–2084  mathnet  mathscinet; Differ. Equ., 26:12 (1990), 1556–1563
27. O. P. Filatov, M. M. Khapaev, “Averaging of differential inclusions with ‘fast’ and ‘slow’ variables”, Mat. Zametki, 47:6 (1990),  102–109  mathnet  mathscinet  zmath; Math. Notes, 47:6 (1990), 596–601  isi
28. O. P. Filatov, M. M. Khapaev, “Mutual $\varepsilon$-approximation of solutions of a system of differential inclusions and of the averaged”, Mat. Zametki, 47:5 (1990),  127–134  mathnet  mathscinet  zmath; Math. Notes, 47:5 (1990), 509–515  isi
1989
29. O. P. Filatov, “On the existence of an averaged differential inclusion”, Differ. Uravn., 25:12 (1989),  2118–2127  mathnet  mathscinet  zmath; Differ. Equ., 25:12 (1989), 1505–1513
1988
30. O. P. Filatov, “An estimate for the solutions of systems of differential equations on an asymptotically large segment by the averaging method”, Differ. Uravn., 24:3 (1988),  542–544  mathnet  mathscinet  zmath
31. M. M. Khapaev, O. P. Filatov, “Stability of differential inclusions with multivalued perturbations”, Mat. Zametki, 43:3 (1988),  346–355  mathnet  mathscinet  zmath; Math. Notes, 43:3 (1988), 199–204  isi
1983
32. M. M. Khapaev, O. P. Filatov, “The averaging principle for systems with “fast” and “slow” variables”, Differ. Uravn., 19:9 (1983),  1640–1643  mathnet  mathscinet  zmath
33. O. P. Filatov, “Stability of multifrequency systems in the case of resonance without synchronization of phase variables”, Differ. Uravn., 19:3 (1983),  543–546  mathnet  mathscinet  zmath
1981
34. M. M. Khapaev, O. P. Filatov, “On averaging and stability in systems with singularities”, Dokl. Akad. Nauk SSSR, 261:1 (1981),  67–70  mathnet  mathscinet  zmath
35. M. M. Khapaev, O. P. Filatov, “Stability of resonance problems”, Differ. Uravn., 17:5 (1981),  949–953  mathnet  mathscinet  zmath

1997
36. O. P. Filatov, R. I. Kozlov, “Erratum to: “Generalized Carathéodory existence theorems for a system of ordinary differential equations” [Differentsial'nye Uravneniya 31 (1995), № 6, 1098–1099, 1104; MR1383943] by È. G. Shifrin”, Differ. Uravn., 33:11 (1997),  1568  mathnet  mathscinet; Differ. Equ., 33:11 (1997), 1577–1998
1994
37. O. V. Anashkin, V. F. Butuzov, V. A. Il'in, E. I. Moiseev, O. P. Filatov, “Mikhail Mikhaǐlovich Khapaev (on the occasion of his sixtieth birthday)”, Differ. Uravn., 30:10 (1994),  1830–1835  mathnet  mathscinet; Differ. Equ., 30:10 (1994), 1696–1702

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020